# SDR AALA202105079016

- Difficulty date: May 6, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SUPPORT ANGLE OF LH ELEVATOR HINGE ARM #4. REPLACED SUPPORT ANGLE WITH NEW IAW A321 SRM 51-72-11-911-001, SRM 51-42-11-801, SRM 51-49-00-801, AND A321 AMM 55-16-42-400-001-A.
